# SDR FDEA201404020639

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757230
- Aircraft serial: 24293
- Aircraft time: 68,062 hours, 23,436 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM DOOR CLOSED CORRECTLY.   R & R R1 DOOR GIRT BAR & ADJUSTED FWD & AFT FLOOR  FITTING IAW MM 25-66-10-2.  VERIFIED PROXIMITY SWITCH ADJUSTMENT IAW MM 25-66-11-2.  PERFORMED ADJUSTMENT TEST OF R1 DOOR & GIRT BAR IAW 52-11-25-5.  FOUND WIRE BROKEN AT FWD SENSOR S10214, WIRE IS TOO  SHORT FOR ENVIRONMENTAL SPLICE.  REQUIRES NEW SENSOR.  CAPPED WIRE AT SWITCH IAW WDM 25-66-11.  REPLACED GIRT BAR, PERFORMED ADJUSTMENT TEST AMM 52-11-25-5.
